MAUDE Adverse Event Report: D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV EVA TDC VITRECTOMY PACK VGPC INPUT 23G

D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV EVA TDC VITRECTOMY PACK VGPC INPUT 23G
Catalog Number 8310.23G02
Medical Device Problem Code Physical Property Issue (3008)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/25/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No sample was returned, therefore unable to confirm this complaint.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(4)) during a tele-conference on 05/31/2017.All available information has been provided.This incident occurred during surgery.Small plastic parts (foreign particles) came trough the infusion line.Since this can cause injury to the patients eye, this complaint is concluded as reportable.Investigation could not reveal the root cause, due to not receiving the faulty article.Therefore this complaint is closed.
 
Event or Problem Description
Small plastic parts came trough the infusion line.No further information is available.No sample is available.

Brand Name
EVA TDC VITRECTOMY PACK VGPC INPUT 23G
Common Device Name
EVA TDC VITRECTOMY PACK
Manufacturer (Section D)
D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV
scheijdelveweg 2
zuidland, netherlands 3214 VN
NL  3214 VN
MDR Report Key7245855
Report Number1222074-2018-00020
Device Sequence Number1316722
Product Code HQE
UDI-Device Identifier08717872021010
UDI-Public08717872021010
Combination Product (Y/N)N
Initial Reporter CountryZA
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 08/25/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8310.23G02
Device Lot Number2000363743
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2014
Initial Report FDA Received Date02/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1